# SDR SWAA2024012637541

- Difficulty date: January 4, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; CORROSION ON UPPER CHORD OF STA. 947 FLOOR BEAM AT RBL 51' NEAR LAV MOUNT.<[01] BLENDED CORROSION PER SRM 51-10-02. REMOVED .055? OF MATERIAL. REMAINING THICKNESS IS .125?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED CA1. RAJESH ALI (TECHNICIAN); 04-JAN-2024 10:21 UTC BLENDED CORROSION PER SRM 51-10-02. REMOVED .055? OF MATERIAL. REMAINING THICKNESS IS .125?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REMOVED THE DAMAGED FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM AT STA 947; LBL 60 TO RBL 60 PER SRM 53-70-51-2R-5.;31] VERIFIED C/A # 30 : LONNIE HERMANN (TECHNICIAN); 12-JAN-2024 09:44 UTC APPLIED A FILL, 12-JAN-2024 07:34 UTC INSTALLED 947 REPAIR (1) T CHORD (LBL 60 - RBL 60), (2) SPLICE ANGLES (3) STRAPS AND (4) FILLERS IAW SRM 53-70-51-2R-5 AND EA 24-153-00079 WIP 1 AND WIP 2. 33.13-JAN-2024 17:40 UTC STA 947 T-CAP REPAIR WAS COMPLETED PER SRM 53-70-51-2R-5 AND EA 24-153-00079.
